# SDR AALA202210189740

- Difficulty date: September 22, 2022
- Submitted: October 18, 2022
- Operation: Air carrier
- Aircraft: N854NN
- Make and model: Boeing 737
- Aircraft serial: 33214
- Aircraft time: 36,150 hours, 14,992 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Part number: 147A85407
- Condition: Corroded
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON PASSENGER COMPARTMENT AFT ENTRY AREA CREASE ANGLE LOCATED FROM BS 947 TO BS 987 AT LBL 60. REPLACED CREASE ANGLE PER AARD 51-00-05-01, EA 399602, SRM 51-40-02 AND DWG 147A8501.
